How to avoid becoming estrogen dominant on Natpro? Joy???

by Sky Blue

Hi!

I'm looking for some honest advice about Natpro! Joy, I've seen that in some of your answers to other people, you've said that using progesterone will make you estrogen dominant before it evens out the estrogen / progesterone balance. Can you tell me if there is any way to AVOID becoming more estrogen dominant in the beginning of progesterone treatment?

Here's my story: I'm in my late thirties and have a bad case of endometriosis with a chocolate cyst that is very painful during the first half of my cycle, when estrogen is dominant. If I don't ovulate, it becomes excruciating for the whole month! Over the last two years, I've done everything I can to reduce the estrogen load in my body because I notice that anything estrogenic I ingest makes the cyst hurt and grow larger. So I've cut out as many xenoestrogens as I could identify plus any regular food that is known to be estrogenic (e.g., dairy, gluten, soy, some spices, etc.).

Although I think my body really needs progesterone, I absolutely can't risk even one cycle of being even more estrogen dominant because of the intense pain and growth of the cyst that will undoubtedly occur. Before I found this site, I tried a different brand of progesterone (Progestelle) at a much lower dose, and in my second month of using it, it increased my estrogen dominance so much that I was in agony for a whole month even after I discontinued it.

I know this site promotes Natpro, but could you please give me an honest answer about whether it's appropriate for someone in my situation? Again, I would love to use it if there's some way to prevent this whole "it gets worse before it gets better" thing because I absolutely cannot afford to make my condition any worse.

Thank you in advance for your help!

Comments for How to avoid becoming estrogen dominant on Natpro? Joy???

Click here to add your own comments

Jul 20, 2017
Estrogen dominance
by: Rachel

I'd be very interested in the answers to this question too!

Jul 20, 2017
How to avoid becoming estrogen dominant on Natpro? Joy???
by: Joy

Hi Sky Blue

Many thanks for your contribution.

Progesterone, when first used, aggravates everything and that includes estrogen. A battle between the two hormones takes place, each hormone fighting to become the dominant hormone. One minute estrogen is dominant and the next progesterone is. To overcome this and to speed up the process, it is always advisable to use a higher amount to avoid those dreadful ED symptoms.

Now because we are all different, with different symptoms, each individual needs to use progesterone according to their needs. Information given on this website is a general guideline. Usually 200mg per day helps so many in the beginning provided they do not have an excessive about of estrogen. If one experiences severe ED symptoms while using progesterone then this amount would need to be increased to a level that suits the individual until progesterone has become the dominant hormone, then and only then can the amounts used be SLOWLY reduced.

Endometriosis usually requires 400-500mg of Natpro per day, but many have been lucky enough to have 200mg work for them, it depends on the level of severity. Endo and cysts are caused by excess estrogen. Chocolate cysts, sometimes called endometrial cysts, are found in women who have endo. They occur when a piece of endometrial tissue breaks off from the endometrium and lodges in an ovary. As this is influenced by the surge of estrogen in the first half of the cycle, it continues to grow no matter where it is. As there is no outlet for the blood, it turns brown and can rupture causing pain on one side and spilling blood into the abdominal cavity.

Endometriosis is also caused by oxidative stress, often a lack of vitamin D3 and other antioxidants is behind it. It is stimulated by estrogen, a pro-inflammatory hormone, there is always a low level of progesterone. This will explain what has been happening to you. Excellent idea to cut back or out on estrogenic foods.

You are most definitely a candidate for progesterone therapy. It is not an over night fix and can take anything from 2-6 months, even longer before one notices a difference. Endo can be very difficult to clear and when first starting progesterone it can cause more pain. Rubbing Natpro on the painful area as needed helps a lot as progesterone is an excellent anti-inflammatory. It must be used every day with no breaks during this time. As soon as things clear, the cream can be reduced slowly and if one has a cycle, one can begin to use the cream by following it again. Progestelle is not strong enough, amount used would need to be increased to equate to Natpro.

Progesterone if used correctly and in many cases, can cause symptoms to get worse before they get better. This does not happen to every one of course, again that is because every one is different. Based on this I can't guarantee that you will not go through the 'worse before it gets better' experience, I wish that I could guarantee this, but I can't.

I am not sure if you have read these pages, but I am going to give them to you again, please read the study reference papers too.

Estrogen Dominance

How to use Progesterone Cream

Endometriosis

Vitamin D3

Magnesium

Ovarian Cysts

Jul 21, 2017
Thank you!
by: Sky Blue

Thank you, Joy.

I appreciate that you took the time to leave all this information for me and help me reach a decision. Personally, I don't think I can risk the possibility of making things worse by taking progesterone at this time, but I thank you for your kind suggestions.

Jul 30, 2017
if you have been on progesterone
by: Anonymous

Hi Joy, I was wondering if a person that has been on progesterone for a few years but still has symptoms of ED and they decide to increase the prog. would the symptoms be bad for a long time?

I'm already taking 130mg of compounded prog..25mg per ml, but still experiencing symptoms and I want to increase it to see if that helps?

I also just bought Natpro and wanted to try it.

Jul 31, 2017
If you have been on progesterone
by: Joy

Hi there

To be perfectly honest with you, the reason why you are still suffering ED symptoms is because of the compounded cream. Not only is the 25mg NOT enough, most compounded creams come mixed with estrogen and or testosterone. There are well over 100 estrogen mimics in our environment as it is why would any woman want to take more and why would doctors prescribe it? Testosterone comes with side effects, to me it's simply not worth taking it. It can cause cardiovascular disease and Insulin Resistance to name only two. Compounded creams also come mixed with parabens and chemicals, not what we recommend either.

Let's talk about the typically and often incorrect amount of 25mg amount that you are using. This is just enough to aggravate your estrogen receptors causing a major war between the two hormones. Between 100-200mg per day is needed depending on symptoms and your age. Never use anything less that 100mg per day.

Apart from your ED symptoms, what else are you experiencing? You could be in Peri-Menopause or Menopause.

Please read my reply to Sky Blue and take note of what I have said about Vitamin D3 and well as the other pages given to her especially the 'How to use' page.

Please read these pages too and let me know how you get on with Natpro, you will notice a big difference and it will stir up your estrogen receptors in the beginning as progesterone fights to become the dominant hormone which is what is needed. It needs to be dominant at ALL times. Right now, estrogen is still the dominant hormone in your case. I suggest 200mg per day of Natpro.

Testosterone

Environmental Toxins

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...